# SDR G1IA20170209947AM

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N947AM
- Make and model: Beech C90A
- Aircraft serial: LJ1238
- Aircraft time: 12,070 hours, 15,991 cycles
- Engine: Pwa PT6A21
- Engine time: 2,255 hours, 2,895 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: K006ANDK007
- Condition: Stuck
- Location: Zone 200
- Part time: 12,070 hours, 15,991 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, ENROUTE AT APPROXIMATELY 300 FEET BELOW LEVEL OFF AT 11,000 FEET THE AUTOPILOT WAS DISCONNECTED AND FOUND INVERTER INOPERATIVE. SELECTED NR 2 INVERTER, DID NOT WORK. DECLARED AND EMERGENCY AND LANDED WITHOUT FURTHER PROBLEMS. MAINTENANCE DISCOVERED POOR CONNECTION AND STUCK RELAY K006 AND K007 IN NOSE AVIONICS BAY IN JUNCTION BOX 01. CLEANED RELAY CONNECTIONS AND CYCLED RELAYS. FUNCTIONAL CHECK SATISFACTORY.
